I Pill is an emergency contraceptive pill. It is a hormonal pill that contains Levonorgestrel, used to prevent unwanted pregnancies when taken within 72 hours of intercourse.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor,I got my last periods between 20th to 25th of last month. I had unprotected sex on the 28th and 1st. I took an I-pill immediately the next morning after both the times. I had a slight bleeding on the 19th that lasted only a day. I did a pregnancy test on the 26th, which was negative. Until... Read Full »
Answer: Hello, Welcome to icliniq.com. Since you have taken an emergency contraceptive pill within 72 hours of intercourse, there is no chance of pregnancy. The bleeding you noticed could be withdrawal bleeding. You will definitely get your periods. If you have a doubt then repeat your urine pregnancy tes... Read Full »
Query: Hello doctor,I had my last period on the 30th of last month. I have a 25-day cycle with 5 days of bleeding. I had sex on the 6th of this month. Although we used withdrawal method, I took an ipill within six hours, just as a precaution. I started a light bleed on the 12th of this month until the 20t... Read Full »
Answer: Hello, Welcome to icliniq.com. Since you have taken the emergency contraceptive pill within 72 hours of intercourse, there is no chance of pregnancy. The delay could be due to hormonal changes caused by the pill. And, the spotting which you had was withdrawal bleeding. However, if you are... Read Full »
Query: Hi doctor, I had unprotected intercourse for the first time one month ago. That day itself, bleeding started. I am not sure whether the bleeding I had was menstrual bleeding or because of the I-pill that I took. The bleeding lasted for seven days, and it was very light on the last two days. I too... Read Full »
Query: Hello doctor, My husband and I had protected sex on the 15th of the month. I have taken an I-pill on the 17th. There is no withdrawal bleeding yet. I was worried about a pregnancy as there was some pre-ejaculate involved. So, I took a pregnancy test and it came back negative. Now, when can I expect... Read Full »
Answer: Hello, Welcome to icliniq.com. Since you have taken an emergency contraceptive pill within 72 hours of intercourse, there is no chance of pregnancy. The delay could be because of hormonal changes due to the pill you have taken. Wait for another week or so, and repeat the test with an early ... Read Full »
Query: Hello doctor, I am 25 and I take I-pill four to five times a month. Would there be any side effects of it later? Is it safe to consume I-pill so frequently? Read Full »
Answer: Hi, Welcome to icliniq.com. Taking I-pill frequently is not good as it is a hormonal pill and can cause hormonal changes in the body. An emergency pill should be used in an emergency only. Please opt for other methods of contraception. For more information consult an obstetrician and gynaecolog... Read Full »